Previous |  Up |  Next

Article

Keywords:
compressible Navier-Stokes equations; global existence; weak solutions
Summary:
This is a survey of some recent results on the existence of globally defined weak solutions to the Navier-Stokes equations of a viscous compressible fluid with a general barotropic pressure-density relation.
References:
[1] S. N. Antontsev, A. V. Kazhikhov, V. N. Monakhov: Boundary Value Problems of Mechanics of Non-Homogeneous Fluids. Novosibirsk, 1983. (Russian)
[2] R. J. DiPerna, P.-L. Lions: Ordinary differential equations, transport theory and Sobolev spaces. Invent. Math. 98 (1989), 511–547. MR 1022305
[3] B. Ducomet, E. Feireisl, H. Petzeltová, I. Straškraba: Global in time weak solutions for compressible barotropic self-gravitating fluids. Adv. Appl. Math. Submitted (2001).
[4] E. Feireisl: The dynamical systems approach to the Navier-Stokes equations of compressible fluid. Advances in Mathematical Fluid Mechanics, J. Málek, J. Nečas, M. Rokyta (eds.), Springer, Berlin, 2000. MR 1863209
[5] E. Feireisl: On compactness of solutions to the compressible isentropic Navier-Stokes equations when the density is not square integrable. Comment. Math. Univ. Carolin. 42 (2001), 83–98. MR 1825374 | Zbl 1115.35096
[6] E. Feireisl, A. Novotný, H. Petzeltová: On the domain dependence of solutions to the compressible Navier-Stokes equations of a barotropic fluid. Math. Meth. Appl. Sci (to appear). MR 1918742
[7] E. Feireisl, A. Novotný, H. Petzeltová: On the existence of globally defined weak solutions to the Navier-Stokes equations of compressible isentropic fluids. J. Math. Fluid Dynamics 3 (2001), 358–392. MR 1867887
[8] E. Feireisl, H. Petzeltová: On integrability up to the boundary of the weak solutions of the Navier-Stokes equations of compressible flow. Commun. Partial Differential Equations 25 (2000), 755–767. MR 1748351
[9] P.-L. Lions: Mathematical Topics in Fluid Dynamics, Vol. 2, Compressible Models. Oxford Science Publication, Oxford, 1998. MR 1637634
[10] P.-L. Lions: Bornes sur la densité pour les équations de Navier-Stokes compressible isentropiques avec conditions aux limites de Dirichlet. C. R. Acad. Sci. Paris, Sér I. 328 (1999), 659–662. MR 1680813
Partner of
EuDML logo